advertisement
Question
Posted by: | 2018/01/16

Cycts

Hi I was at a gyno last year in may , I fount out I have cycts on both my ovaries , he put me on triphasil 28pack. I stopped taking the after 3 months , and two months later I began to use it again. I ha e severe pain when I am on my period. And a few days ago I got symptoms like dizziness , nausea after eating , I am very tired at night time , and my breasts feel tender and sore , I have period like cramps but im not due in 18 days , I started the white pill on mu triphasil 2 days ago and feel a little constipated. Can it be the cycts ? Or pregnancy symptoms ? Please help !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/01/19

These symptoms sound hormonal, possibly side effects of the Triphasil.


Bets wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement